# SDR AALA201707249019

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370303208
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE LEFT SIDE CENTER LOWER FASTENER HOLE NR 2 AT FRAME 35 AND STRINGER 30L. REPAIRED THE SKIN PANEL IAW EA 271184, AND SRM 51-42-11.
